Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Kiotina G. V. The Classification of Complexes of Lines in Zeroth Order Frame in F ̄2 3 Space. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2011, vol. 11, iss. 3, pp. 11-15. DOI: 10.18500/1816-9791-2011-11-3-2-11-15

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
10.08.2011
Full text:
(downloads: 136)
Language: 
Russian
Heading: 
UDC: 
513.812

The Classification of Complexes of Lines in Zeroth Order Frame in F ̄2 3 Space

Autors: 
Kiotina G. V., Ryazan State University S. A. Esenin, Russia
Abstract: 

Complexes of lines in hyperbolic type of biflag space introduced by the author are studied by the method of external Cartan forms. We prove that 5 non-special variants of complexes exist in mentioned space in zero order neighborhood. For every complex a first-order moving flag was drawn.

References: 
  1. Киотина Г. В. Группа движений обобщенногалилеева пространства // Вестн. Рязан. ГПУ. 2004. С. 117—126.
  2. Розенфельд Б. А., Зацепина О. В., Стеганцева П. Г. Гиперкомплексы прямых в евклидовом и неевклидовом пространствах // Изв. вузов. Математика. 1990. No 3. С. 57—66.
  3. Киотина Г. В. Комплексы прямых в бифлаговом пространстве F ̄2 3 // Труды вторых Колмогоровских чтений. Ярославль, 2004. С. 338—344.
  4. Кованцов Н. И. Теория комплексов. Киев, 1963. 292 с.
  5. Киотина Г. В., Зацепина О. В., Ромакина Л. Н. Специальные комплексы прямых в пространствах F ̄2 3 , 1S5, B ̄h 3 // Современные проблемыдифференциальной гео- метрии и общей алгебры: тез. докл. международ. конф. Саратов, 2008. С. 85–86.